# SDR DXTA2025011301927

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 6,934 hours, 4,554 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Screw
- Part number: S322C1020
- Part serial: NSN
- Condition: Loose
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM PRESSURE INDICATION: DURING DESCENT INTO IAD AT 29,000', WE NOTICED THAT HYDRAULIC PRESSURE BEGAN TO FLUCTUATE AND WOULD DROP TO ZERO "---". THIS AROUND 1848Z. NO CAS INDICATION AND NO LOSS OF SYSTEMS. CORRECTIVE ACTION: TIGHTENED GROUND ATTACHMENT SCREWS. REPLACED PANEL SCREWS. IAW CE-680A AMM 20-30-00 & 20-10-65
